# SDR MEX2003242

- Difficulty date: June 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED AN HYDRAULIC LEAK AT NOSE LANDING GEAR STRUT.  THE NOSE LANDING GEAR STRUT WAS SERVICED WITH HYDRUALIC FLUID AND NITROGEN IAW MM 32-00-01, ALL TEST CORRECT.  DURING OVERNIGHT SERVICE NOSE LANDING GEAR PISTON WAS REPLACED IAW MM 32-21-02 AND NOSE LANDING GEAR STRUT WAS SERVIED WITH HYDRAULIC FLUID AND NITROGEN, ALL CORRECT.  (M)
